# SDR YENA20140518095

- Difficulty date: May 18, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 21,094 hours, 12,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002563
- Condition: Failed
- Location: Emergency Lights
- Part time: 20,099 hours, 11,973 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK, FOUND R1 DOOR LOWER EXIT LIGHT INOPERATIVE. TROUBLESHOOTING FOUND POWER SUPPLY OUTPUT BAD.  R & R RT FWD EMERGENCY LIGHT POWER SUPPLY, REF AMM 33-50-00.  OPS CHECKS NORMAL.
